# SDR SWAA2016032950376

- Difficulty date: March 3, 2016
- Submitted: March 29, 2016
- Operation: Air carrier
- Aircraft: N466WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 30677
- Aircraft time: 42,242 hours, 24,538 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Angle
- Part number: 143A0060
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WING TO BODY FAIRING ANGLE CRACKED AT BS 540, RBL 41.  R & R ANGLE IAW SRM & DWG.
